Numerical discretization of boundary control problems for systems of balance laws: Feedback stabilization

Göttlich, Simone ; Schillen, Peter

Additional URL:
Document Type: Article
Year of publication: 2017
The title of a journal, publication series: European Journal of Control
Volume: 35
Page range: 11-18
Place of publication: Oxford [u.a.] ; Paris
Publishing house: Elsevier ; Hermes
ISSN: 0947-3580 , 1435-5671
Publication language: English
Institution: School of Business Informatics and Mathematics > Scientific Computing (Göttlich 2011-)
Subject: 510 Mathematics

Dieser Eintrag ist Teil der Universitätsbibliographie.

Metadata export


+ Search Authors in

BASE: Göttlich, Simone ; Schillen, Peter

Google Scholar: Göttlich, Simone ; Schillen, Peter

ORCID: Göttlich, Simone ORCID: 0000-0002-8512-4525 ; Schillen, Peter

+ Page Views

Hits per month over past year

Detailed information

You have found an error? Please let us know about your desired correction here: E-Mail

Actions (login required)

Show item Show item